Volume 23, issue 4 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Hyperbolicity as an obstruction to smoothability for one-dimensional actions

Christian Bonatti, Yash Lodha and Michele Triestino

Geometry & Topology 23 (2019) 1841–1876
Bibliography
1 J Alonso, N Guelman, C Rivas, J Xavier, On some planar Baumslag–Solitar actions, preprint (2017) arXiv:1703.09102
2 J Alonso, C Rivas, J Xavier, Planar Baumslag–Solitar actions, preprint (2017) arXiv:1707.05675
3 M Asaoka, Rigidity of certain solvable actions on the sphere, Geom. Topol. 16 (2012) 1835 MR2967064
4 M Asaoka, Rigidity of certain solvable actions on the torus, from: "Geometry, dynamics, and foliations 2013" (editors T Asuke, S Matsumoto, Y Mitsumatsu), Adv. Stud. Pure Math. 72, Math. Soc. Japan (2017) 269 MR3726715
5 H Baik, S H Kim, S Koberda, Unsmoothable group actions on compact one-manifolds, J. Eur. Math. Soc. (2019)
6 B Bekka, P de la Harpe, A Valette, Kazhdan’s property (T), 11, Cambridge Univ. Press (2008) MR2415834
7 R Bieri, R Strebel, On groups of PL–homeomorphisms of the real line, 215, Amer. Math. Soc. (2016) MR3560537
8 C Bleak, M Brin, M Kassabov, J T Moore, M C B Zaremsky, Groups of fast homeomorphisms of the interval and the ping-pong argument, J. Comb. Algebra 3 (2019) 1 MR3908771
9 C Bonatti, É Farinelli, Centralizers of C1–contractions of the half line, Groups Geom. Dyn. 9 (2015) 831 MR3420546
10 C Bonatti, I Monteverde, A Navas, C Rivas, Rigidity for C1 actions on the interval arising from hyperbolicity, I : Solvable groups, Math. Z. 286 (2017) 919 MR3671566
11 M G Brin, C C Squier, Groups of piecewise linear homeomorphisms of the real line, Invent. Math. 79 (1985) 485 MR782231
12 M Burger, N Monod, Bounded cohomology of lattices in higher rank Lie groups, J. Eur. Math. Soc. 1 (1999) 199 MR1694584
13 J Burillo, Y Lodha, L Reeves, Commutators in groups of piecewise projective homeomorphisms, Adv. Math. 332 (2018) 34 MR3810247
14 L Burslem, A Wilkinson, Global rigidity of solvable group actions on S1, Geom. Topol. 8 (2004) 877 MR2087072
15 D Calegari, Dynamical forcing of circular groups, Trans. Amer. Math. Soc. 358 (2006) 3473 MR2218985
16 D Calegari, Nonsmoothable, locally indicable group actions on the interval, Algebr. Geom. Topol. 8 (2008) 609 MR2443241
17 J W Cannon, W J Floyd, W R Parry, Introductory notes on Richard Thompson’s groups, Enseign. Math. 42 (1996) 215 MR1426438
18 T Ceccherini-Silberstein, M Coornaert, Cellular automata and groups, from: "Computational complexity: theory, techniques, and applications" (editor R A Meyers), Springer (2012) 336 MR3074498
19 B Deroin, V Kleptsyn, A Navas, Sur la dynamique unidimensionnelle en régularité intermédiaire, Acta Math. 199 (2007) 199 MR2358052
20 B Farb, J Franks, Groups of homeomorphisms of one-manifolds, I: Actions of nonlinear groups, preprint (2001) arXiv:math/0107085
21 É Ghys, Actions de réseaux sur le cercle, Invent. Math. 137 (1999) 199 MR1703323
22 É Ghys, V Sergiescu, Sur un groupe remarquable de difféomorphismes du cercle, Comment. Math. Helv. 62 (1987) 185 MR896095
23 N Guelman, I Liousse, C1–actions of Baumslag–Solitar groups on S1, Algebr. Geom. Topol. 11 (2011) 1701 MR2821437
24 N Guelman, I Liousse, Actions of Baumslag–Solitar groups on surfaces, Discrete Contin. Dyn. Syst. 33 (2013) 1945 MR3002737
25 S H Kim, T Koberda, Y Lodha, Chain groups of homeomorphisms of the interval and the circle, preprint (2016) arXiv:1610.04099
26 I Liousse, Rotation numbers in Thompson–Stein groups and applications, Geom. Dedicata 131 (2008) 49 MR2369191
27 Y Lodha, J T Moore, A nonamenable finitely presented group of piecewise projective homeomorphisms, Groups Geom. Dyn. 10 (2016) 177 MR3460335
28 A E McCarthy, Rigidity of trivial actions of abelian-by-cyclic groups, Proc. Amer. Math. Soc. 138 (2010) 1395 MR2578531
29 H Minakawa, Exotic circles of PL+(S1), Hokkaido Math. J. 24 (1995) 567 MR1357031
30 H Minakawa, Classification of exotic circles of PL+(S1), Hokkaido Math. J. 26 (1997) 685 MR1483467
31 N Monod, Groups of piecewise projective homeomorphisms, Proc. Natl. Acad. Sci. USA 110 (2013) 4524 MR3047655
32 A Navas, Actions de groupes de Kazhdan sur le cercle, Ann. Sci. École Norm. Sup. 35 (2002) 749 MR1951442
33 A Navas, Quelques nouveaux phénomènes de rang 1 pour les groupes de difféomorphismes du cercle, Comment. Math. Helv. 80 (2005) 355 MR2142246
34 A Navas, A finitely generated, locally indicable group with no faithful action by C1 diffeomorphisms of the interval, Geom. Topol. 14 (2010) 573 MR2602845
35 A Navas, Groups of circle diffeomorphisms, Univ. Chicago Press (2011) MR2809110
36 K Parwani, C1 actions on the mapping class groups on the circle, Algebr. Geom. Topol. 8 (2008) 935 MR2443102
37 M Stein, Groups of piecewise linear homeomorphisms, Trans. Amer. Math. Soc. 332 (1992) 477 MR1094555
38 G Szekeres, Regular iteration of real and complex functions, Acta Math. 100 (1958) 203 MR0107016
39 W P Thurston, A generalization of the Reeb stability theorem, Topology 13 (1974) 347 MR0356087
40 A Wilkinson, J Xue, Rigidity of some abelian-by-cyclic solvable group actions on 𝕋N, preprint (2019) arXiv:1902.01003
41 D Witte, Arithmetic groups of higher –rank cannot act on 1–manifolds, Proc. Amer. Math. Soc. 122 (1994) 333 MR1198459